# SDR SWAA082340

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 40,586 hours, 33,630 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND LEFT WING NR 2 L/E SLAT INBOARD UPPER SURFACE DELAMINATED.  REPAIRED SLAT PER SRM.
